# SDR SWAA050020

- Difficulty date: January 4, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 67,507 hours, 74,026 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654456114
- Part serial: 1312
- Condition: Failed
- Location: Nr 3 Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 3 SPOILER STUCK IN UP POSITION, WITH HYDRAULIC PRESSURE.  REMOVED AND REPLACED NR 3 SPOILER ACTUATOR PER MM.
